# SDR DL73S050574

- Difficulty date: September 29, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 60,841 hours, 45,419 cycles
- Engine: Pwa JT8D15A
- Engine time: 42,341 hours, 30,304 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 717148
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 42,341 hours, 30,304 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

ON T/O AT 1000 FT, HEARD LOUD BANG AND AIRCRAFT YAWED MOMENTARLLY LT AND RT.  PASSENGER REPORTED BLUE FLAME FROM FWD OF LT ENGINE.  FOWL SMELL IN CABIN.  ENGINE PARAMETERS NORMAL.  RETURNED TO CVG.  FOUND EVIDENCE OF BIRD INGESTION IN NR 1 ENGINE.  INSPECTED SAME.  OK FOR SERVICE.
